MathSciNet Relay Station
MathSciNet bibliographic data
MR760928 (86h:17004) 17B10 (17B20)
Farkas, Daniel R. The stretched weight lattices of a Weyl group. Proc. Amer. Math. Soc. 92 (1984), no. 4, 473–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement